# SDR MYWA09063

- Difficulty date: November 17, 2009
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 20,319 hours, 25,520 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Out Of Tolerance
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU SPEED DECREASES WHEN LOAD IS APPLIED.
